Reliability-based optimal design of water distribution networks

Tanyimboh, T. and Kalungi, P. and Xu, C. and Goulter, I. (2001) Reliability-based optimal design of water distribution networks. Journal of Water Resources Planning and Management, 127 (4). pp. 278-280. ISSN 0733-9496

[img]
Preview
Text (Tanyimboh-etal-JWRPM-2001-Reliability-based-optimal-design-of-water)
Tanyimboh_etal_JWRPM_2001_Reliability_based_optimal_design_of_water.pdf
Accepted Author Manuscript

Download (49kB)| Preview

    Abstract

    A considerable amount of research has been carried out on the reliability analysis and optimal design of water distribution systems, and it has been reported that each of the above problems is very difficult to solve (Eiger et al. 1994; Wagner et al. 1988). The authors are therefore to be commended for their work, which directly incorporated a sophisticated probabilistic reliability model into an optimization routine. The paper had other interesting and useful aspects, which, unfortunately, will not be elaborated upon here.